CSpace
Delta-wave in a simple 1-D 2x2 hyperbolic problem
Yang, SL
1996-10-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume14Issue:4Pages:311-318
AbstractA simple one-dimensional 2 x 2 hyperbolic system is considered in the paper. The model contains a linear hyperbolic equation, as well as a hyperbolic equation of. which the coefficients are about the solution of the linear one. The exact solution is presented and discussed, then numerical. experiments are given by TVD (or MmB) type schemes for Riemann problems. From the results, we know that the solutions do have delta-waves for some suitable initial data.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1996VN48500003
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28827
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Yang, SL. Delta-wave in a simple 1-D 2x2 hyperbolic problem[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1996,14(4):311-318.
APA Yang, SL.(1996).Delta-wave in a simple 1-D 2x2 hyperbolic problem.JOURNAL OF COMPUTATIONAL MATHEMATICS,14(4),311-318.
MLA Yang, SL."Delta-wave in a simple 1-D 2x2 hyperbolic problem".JOURNAL OF COMPUTATIONAL MATHEMATICS 14.4(1996):311-318.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, SL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, SL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, SL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.